Patient :Monday I had my iud taken out after a year and 3 months. i had sex with my boyfriend the previous friday and saturday and then again twice the day it was removed. I'm now having spotting I think from the procedure though i was due for my period this week. And so I have a few questions. Is it possible even though im bleeding to still fall pregnant?
I also received word from my obgyn that i have BV, i'm taking medicine for it and i'm not sure what the side effects are but my pee is a dark color and now smells, it never had a smell before, is the medicine working? because i also feel a pulse in my stomach that wasn't there before.
Symptoms: Feeling faint, out of breath, weak, tired
After removal of iucd ,the protection is lost but as you have been in the last week of your cycle then the endometrium is already in the secretory phase but tdisordered as the effect for copper iucd should last for a few days before the new endometrium grows back. So the chances of pregnancy are minimal.
However if you have been diagnosed with bacterial vaginosis and on tretament then urine discolouration and smell is unlikely due to metronidazole but may be possible secondary infection due to bacterial vaginosis which is very common.
You may seek a urine routine /microscopy and culture o rule out any urinary infection and identify the cause. The symptoms of weakness, low back ache, tiredness and listlessness are though typical of urinary tract infection but have to be proved. So please visit your physician for the same , and seek antibiotic treatment for UTI as well.In the meantime it is suggested that you may increase your water intake to 5 liters a day to flush out any infection sooner.
I hope i have answered your query in detail,
wishing you good health,
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.